Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2019, Volume 306, Pages 56–74 (Mi tm3997)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Existence of $L_2$ Boundary Values of Solutions to an Elliptic Equation

A. K. Gushchin

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: The behavior of solutions of a second-order elliptic equation near a distinguished piece of the boundary is studied. On the remaining part of the boundary, the solutions are assumed to satisfy the homogeneous Dirichlet conditions. A necessary and sufficient condition is established for the existence of an $L_2$ boundary value on the distinguished part of the boundary. Under the conditions of this criterion, estimates for the nontangential maximal function of the solution hold, the solution belongs to the space of $(n-1)$-dimensionally continuous functions, and the boundary value is taken in a much stronger sense.

DOI: https://doi.org/10.4213/tm3997

Full text: PDF file (265 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 306, 47–65

Bibliographic databases:

UDC: 517.956.223
Received: September 10, 2018
Revised: October 10, 2018
Accepted: May 30, 2019

Citation: A. K. Gushchin, “On the Existence of $L_2$ Boundary Values of Solutions to an Elliptic Equation”, Mathematical physics and applications, Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov, Trudy Mat. Inst. Steklova, 306, Steklov Math. Inst. RAS, Moscow, 2019, 56–74; Proc. Steklov Inst. Math., 306 (2019), 47–65

Citation in format AMSBIB
\Bibitem{Gus19}
\by A.~K.~Gushchin
\paper On the Existence of $L_2$ Boundary Values of Solutions to an Elliptic Equation
\inbook Mathematical physics and applications
\bookinfo Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov
\serial Trudy Mat. Inst. Steklova
\yr 2019
\vol 306
\pages 56--74
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3997}
\crossref{https://doi.org/10.4213/tm3997}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4040765}
\elib{https://elibrary.ru/item.asp?id=43226277}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2019
\vol 306
\pages 47--65
\crossref{https://doi.org/10.1134/S0081543819050067}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000511670100006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077354391}


Linking options:
  • http://mi.mathnet.ru/eng/tm3997
  • https://doi.org/10.4213/tm3997
  • http://mi.mathnet.ru/eng/tm/v306/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Gushchin, “The boundary values of solutions of an elliptic equation”, Sb. Math., 210:12 (2019), 1724–1752  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:165
    References:11
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021